# SDR DALA2024120311406

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Arced
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0689631) LIGHTNING STRIKE ON FUSELAGE SKIN AT STA-400+6 BETWEEN STR-27R AND STR-27L. REPAIRED LIGHTNING STRIKE ON FUSELAGE SKIN AT STA 400+6 BETWEEN STR 27R-27L IAW B737 SRM 53-00-01-2R-38.
